Difference between revisions of "Ya1987"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
K. Yajima, Existence of solutions for Schrodinger evolution equations, Commun. Math. Phys. 110 (1987), 415-426.
+
{{Article
 
+
| author = K. Yajima
[[Category:Bibliography]]
+
| title = Existence of solutions for Schrödinger evolution equations
 +
| journal = Commun. Math. Phys
 +
| jvol = 110  
 +
| jpage = 415-426
 +
| year = 1987
 +
| arxivid =
 +
| mathsciid = MR0891945
 +
}}

Latest revision as of 23:40, 7 July 2009

K. Yajima. Existence of solutions for Schrödinger evolution equations. Commun. Math. Phys, 110 (1987), 415-426. MathSciNet, arXiv.